# SDR USAA000735

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED, 1 INCH BY 8 INCH, BS 259 FLOORBEAM.  INSTALLED DOUBLER AND NEW T-CAP PER TR 53-10-16 AND EA 67170.  CORROSION LEVEL 2.  (M)
